# SDR CHQA200500173

- Difficulty date: October 5, 2005
- Submitted: October 14, 2005
- Operation: Air carrier
- Aircraft: N562RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145451
- Aircraft time: 9,811 hours, 6,617 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 6370 - RDU-MCO - INTERMITTENT ODOR IN COCKPIT DURING FLIGHT.  SMELL RESEMBLES BURNING SULFUR, AND ALMOST HAS AN ELECTRICAL BURNING SMELL.  VERY STRONG FOR APPROXIMATELY 30-60 SECONDS, THEN GOES AWAY.  NO ACTUAL SMOKE WAS PRESENT.  BOTH TIMES, STARTED WHEN ENTERING PRECIPITATION.  INSPECTED UNDER FLOOR BOARD OF AFT CABIN FORWARD OF LAVATORY.  INSPECTED UNDER FLOOR BOARD OF CARGO COMPARTMENT.  ALL ACCESS DOORS OPENED AND INSPECTED.  NO DISCREPANCY NOTICED.  COULD NOT DUPLICATE SMELL.  ALL WORK DONE IAW EMB 145 MM 36-00-00 AND 70-00-00 ENGINE RUNS.
